I am so sorry to hear you feeling so down and out but the good news in your post was your seeing a therapist soon. That is great and I wish you the best with the therapist.
Please know we understand how you feel as it is an everyday occurence in so many of the lives of our great members of the A & P Forum. ((((((Hugs)))))))))
Well, I'm stumped. I can't think of anything that may be causing the temperature. I would visit more than one doctor because eventually one doctor may find your problem (if there is one).
I take Ativan but it doesn't cause any side effects. It may be that you have to increase your Ativan dosage. Of course, that would mean discussing it with your doctor.
Don't give up!
Hi...just a thought but dehydration can cause a fever and you said one of the tests you had mentioned that you were a bit dehydrated. You said you drink plenty, but what do you drink? I used drink a lot of tea and hardly anything else. I became dehydrated as it has caffeine in it and it acted as a diuretic. I thought with all the tea and coke I drank in a day I could never become dehydrated...WRONG! Now I make sure I drink plenty of water. This is just a possibility, as your symptoms sounded so familiar to me.
I hope you get an answer soon.